I thought I would start a post about V withdrawal in case it ever helps a person in the future. When I searched the internet it seemed to be divided between horror stories and the medical community saying it barely exists and if it does it is very mild. So here is my experience (so far). I was on 150 mg for about 8 months and tapered to 0 over about 2.5 weeks.
Day 1 - the morning wasn’t too bad, but by the afternoon had high agitation, was very tense and my new friend the brain zaps.
Day 2 - Itchy eyes (like an allergy), body aches, flu like symptoms annnd the brain zaps and slight vertigo
Day 3 and 4 - Much the same as the first two days
Day 5 - Just sucked. No two ways about it. All of the above with anxiety on steroids
Day 6 - Not a bad day at all. Thought I had this thing knocked. Of course, since it was Saturday, I could lay around and decompress all day.
Day 7 - (Today) Much more like Day 5 than Day 6, which is to say not great. Guess I don’t have it knocked yet.
Will update this for the next few weeks.
Would love to hear about anyone going through this right now as well.